# SDR 95ZZZX5525

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N234RD
- Make and model: Beech B-60
- Aircraft serial: P566
- Engine: Lyc TIO541E1C4
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Gasket
- Part number: 71973
- Condition: Failed
- Location: Intake
- Part time: 10 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTAKE TO CYLINDER GASKET FAILED NEAR BOLT HOLE AFTER 10 HOURS FLIGHT.  SURFACE PLATE TEST REVEALED NO ABNORMALITIES IN SEALING SURFACE.  GASKET SHOWED DEFINITE IMPRESSION FROM INTAKE TUBE - SEATED 360 DEGREES.  GASKET SUPPLIER SUGGESTS A SOFT SPOT ON THE GASKET WHICH FAILED.
